Ukrainian Mathematical Journal

, Volume 51, Issue 2, pp 261–268 | Cite as

On analytic solutions of nonlinear differential functional equations with nonlinear deviations of arguments

  • A. M. Samoilenko
  • A. G. Pelyukh


We obtain the conditions for existence and uniqueness of an analytic solution of a nonlinear differential functional equation with nonlinear deviations of the argument


Power Series Differential Functional Equation Dirichlet Series Ukrainian Academy Convergent Power Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. Bellman and K. L. Cooke,Differential-Difference Equations, Academic Press, New York (1963).zbMATHGoogle Scholar
  2. 2.
    A. M. Samoilenko and G. I. Pelyukh, “Solutions of nonlinear differential functional equations, bounded on the entire real axis, and their properties,”Ukr. Mat. Zh.,46, No. 6, 737–747 (1994).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    J. K. Hale,Theory of Functional Differential Equations, Springer, New York (1977).zbMATHGoogle Scholar
  4. 4.
    T. Kato and J. B. McLeod, “The functional differential equationy’(x) =ay(x) + by(λx)Bull. Amer. Math. Soc.,77, 891–937 (1971).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    P. O. Frederickson, “Dirichlet series solutions for certain functional differential equations,”Lect. Notes Math.,243, 249–254 (1971).CrossRefMathSciNetGoogle Scholar
  6. 6.
    G. P. Pelyukh, “On holomorphic solutions of nonlinear differential difference equations of the neutral type,” in:Differential Difference Equations [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1971), pp. 121–124.Google Scholar
  7. 7.
    L. J. Grimm and L. M. Hall, “Holomorphic solutions of functional-differential systems near singular points,”Proc. Amer. Math. Soc.,12, No. 1, 167–170 (1974).CrossRefMathSciNetGoogle Scholar
  8. 8.
    É. N. Grudo, “On the analytic theory of ordinary differential equations with deviating argument,”Differents. Uravn.,5, No. 4, 700–711 (1969).zbMATHMathSciNetGoogle Scholar
  9. 9.
    G. Szekeres, “Regular iteration of real and complex functions,”Acta Math.,100, 203–258 (1958).zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    N. P. Erugin,A Book for Reading on the General Course of Ordinary Differential Equations [in Russian], Nauka i Tekhnika, Minsk (1979).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • A. G. Pelyukh
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations